# SDR DXTA2009092803799

- Difficulty date: September 24, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 12,292 hours, 9,922 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES SPONGY AT HIGH SPEED ROLL OUT AND PULL LEFT AS YOU INCREASE PRESSURE. WHEN AC REACHES 30 KTS & SLOWER BRAKES GRAB AS IF ANTI-SKID IS WORKING.   BLED BRAKES AS REQUIRED IAW MM 32-42-08. ALSO CHECKED BOTH LT AND RT WHEEL SPEED TRANSDUCERS WITH NO DEFECTS NOTED.
